| Model Number |
51-410-43-09 |
| Medical Device Problem Code |
Misassembly by Users (3133)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/26/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lots identified: 33349937, 33584030.
Event or Problem Description
It was reported the remote detach arm on the right-side distractor was secured in place.
Additional Manufacturer Narrative
H4- manufacturing dates.Lots.33349937 mfg.2020-02-05.33584030 mfg.2023-11-03.